# SDR IXXA060141S

- Difficulty date: June 10, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT FLOOR TRACK FLANGE GOUGED AT STATION 1080.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE.  FABRICATED NEW FLANGE, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED NEW FLANGE AND NEW FASTENERS AT LEFT HAND FLOOR TRACK FLANGE AT STATION 1080 IAW DC8 SRM 53-2-0, 51-4-0, 51-3-0, 51-1-4, AND 51-1-8.
